# SDR HNAA2009012000001

- Difficulty date: January 12, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 33,334 hours, 39,299 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 85100275
- Condition: Failed
- Location: Nr 2
- Part time: 37,925 hours, 42,373 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ATTITUDE HEADING AND REFERENCE SYSTEM FAILED AFTER ENGINE START.  R&R NR 2 ATTITUDE HEADING AND REFERENCE.  OPS CHECK GOOD IAW MM 34-20-01 OK FOR SERVICE.
